# SDR AALA201910119020

- Difficulty date: August 26, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 792-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTRIOR FUSELAGE SKIN UNDER THE AFT CARGO COMPARTMENT DOOR CUT OUT SCUFF PLATE BETWEEN BS 792 AND BS 847 AT S25R. REMOVED CORROSION BY BLENDING PER INSTRUCTIONS OUTLINED IN EA 297947B.
